Alert archive / Alabama / Small Craft Advisories in 2017

Small Craft Advisory 51, NWS Mobile, AL

November 10, 2017

NWS Mobile, AL issued this small craft advisory at Nov 10, 2017, 9:41 PM CST. It took effect at Nov 11, 2017, 12:00 AM CST. It was in force for 60 hr.

The area

The counties it named.

The facts

Issued
Nov 10, 2017, 9:41 PM CST (03:41 UTC)
In effect from
Nov 11, 2017, 12:00 AM CST
Expired
Nov 13, 2017, 12:00 PM CST
In force
60 hr
Issued by
NWS Mobile, AL

The text

As transmitted.

077 
WHUS74 KMOB 110341
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
941 PM CST FRI NOV 10 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST SUNDAY...

.A MODERATE TO STRONG NORTHEAST WIND FLOW WILL PERSIST OVER THE 
MARINE AREA THROUGH SUNDAY MORNING AS A STRONG SURFACE RIDGE OF 
HIGH PRESSURE BUILDS ALONG THE EASTERN SEABOARD THROUGH EARLY
SUNDAY. 

GMZ670-675-111145-
/O.NEW.KMOB.SC.Y.0051.171111T0600Z-171112T1500Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
941 PM CST FRI NOV 10 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT UNTIL 9 AM CST SUNDAY. 

* WINDS...INCREASING TO 18 TO 23 KNOTS WELL OFFSHORE. 

* WAVES/SEAS...SEAS GRADUALLY BUILD TO 5 TO 7 FEET WELL OFFSHORE 
  THROUGH EARLY SUNDAY MORNING. |

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
7 follow-up statements
285 
WHUS74 KMOB 110937
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
337 AM CST SAT NOV 11 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST SUNDAY...

.A MODERATE TO STRONG EASTERLY WIND FLOW WILL PERSIST OVER THE 
MARINE AREA THROUGH SUNDAY MORNING AS A STRONG SURFACE RIDGE OF 
HIGH PRESSURE BUILDS ALONG THE EASTERN SEABOARD THROUGH EARLY 
SUNDAY.

GMZ670-675-111745-
/O.CON.KMOB.SC.Y.0051.000000T0000Z-171112T1500Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
337 AM CST SAT NOV 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY...

* WINDS...18 TO 23 KNOTS WELL OFFSHORE.

* WAVES/SEAS...SEAS GRADUALLY BUILD TO 5 TO 7 FEET WELL OFFSHORE 
  THROUGH EARLY SUNDAY MORNING. | 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
809 
WHUS74 KMOB 111852
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1252 PM CST SAT NOV 11 2017

...SMALL CRAFT ADVISORY IN EFFECT BEYOND 20 NAUTICAL MILES
OFFSHORE UNTIL 9 AM CST SUNDAY...

.A MODERATE TO STRONG EASTERLY WIND FLOW WILL PERSIST OVER THE
OFFSHORE WATERS OF THE MARINE AREA THROUGH SUNDAY MORNING AS A 
STRONG SURFACE RIDGE OF HIGH PRESSURE BUILDS ALONG THE EASTERN 
SEABOARD THROUGH EARLY SUNDAY.

GMZ670-675-120300-
/O.CON.KMOB.SC.Y.0051.000000T0000Z-171112T1500Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1252 PM CST SAT NOV 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY...

* WINDS...18 TO 23 KNOTS WELL OFFSHORE.

* WAVES/SEAS...SEAS GRADUALLY BUILD TO 5 TO 7 FEET WELL OFFSHORE 
  THROUGH EARLY SUNDAY MORNING. | 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
283 
WHUS74 KMOB 120100 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
700 PM CST SAT NOV 11 2017

...SMALL CRAFT ADVISORY IN EFFECT BEYOND 20 NAUTICAL MILES
OFFSHORE UNTIL 9 AM CST SUNDAY...

.A MODERATE TO STRONG EASTERLY WIND FLOW WILL PERSIST OVER THE
OFFSHORE WATERS OF THE MARINE AREA THROUGH SUNDAY MORNING AS A
STRONG SURFACE RIDGE OF HIGH PRESSURE BUILDS ALONG THE EASTERN
SEABOARD.

GMZ670-675-121200-
/O.CON.KMOB.SC.Y.0051.000000T0000Z-171112T1500Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
700 PM CST SAT NOV 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY...

* WINDS...18 TO 23 KNOTS WELL OFFSHORE.

* WAVES/SEAS...SEAS GRADUALLY BUILD TO 5 TO 7 FEET WELL OFFSHORE 
  THROUGH EARLY SUNDAY MORNING. | 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
381 
WHUS74 KMOB 120939
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
339 AM CST SUN NOV 12 2017

...SMALL CRAFT ADVISORY IN EFFECT BEYOND 20 NAUTICAL MILES
OFFSHORE UNTIL 9 AM CST SUNDAY...

.A MODERATE TO STRONG EASTERLY WIND FLOW WILL PERSIST OVER THE
OFFSHORE WATERS OF THE MARINE AREA INTO TUESDAY MORNING AS A 
STRONG SURFACE RIDGE OF HIGH PRESSURE BUILDS ALONG THE EASTERN 
SEABOARD.

GMZ631-632-650-655-121745-
/O.EXB.KMOB.SC.Y.0051.000000T0000Z-171114T1400Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
339 AM CST SUN NOV 12 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT UNTIL 8 AM CST TUESDAY. 

* WINDS...18 TO 23 KNOTS.

* WAVES/SEAS...SEAS 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ670-675-121745-
/O.EXT.KMOB.SC.Y.0051.000000T0000Z-171114T1400Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
339 AM CST SUN NOV 12 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM CST TUESDAY...

* WINDS...18 TO 23 KNOTS.

* WAVES/SEAS...SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
606 
WHUS74 KMOB 122132
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
332 PM CST SUN NOV 12 2017

...SMALL CRAFT ADVISORY IN EFFECT FOR GULF WATERS OUT TO 60 
NAUTICAL MILES INCLUDING SOUTHERN MOBILE BAY AND THE MISSISSIPPI
SOUND OFFSHORE UNTIL 6 PM CST MONDAY...

.A MODERATE TO STRONG NORTHEASTERLY WIND FLOW WILL PERSIST OVER 
THE GULF WATERS OF THE MARINE AREA INCLUDING THE MISSISSIPPI
SOUND AND SOUTHERN MOBILE BAY THROUGH LATE MONDAY AFTERNOON AS A 
STRONG SURFACE RIDGE OF HIGH PRESSURE BUILDS ALONG THE EASTERN 
SEABOARD.

GMZ631-632-650-655-670-675-130545-
/O.EXT.KMOB.SC.Y.0051.000000T0000Z-171114T0000Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
332 PM CST SUN NOV 12 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST MONDAY...

* WINDS...18 TO 23 KNOTS.

* WAVES/SEAS...SEAS 4 NEAR SHORE AND UP TO 7 FEET WELL OFFSHORE. 

. PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
897 
WHUS74 KMOB 130400 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1000 PM CST SUN NOV 12 2017

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF WATERS 
OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM THROUGH NOON CST 
MONDAY...

.A MODERATE TO STRONG NORTHEAST WIND FLOW WILL PERSIST OVER THE 
MARINE AREA THROUGH EARLY TUESDAY AS STRONG HIGH PRESSURE 
CONTINUES ALONG THE EASTERN SEABOARD AND SOUTHEAST STATES.

GMZ631-632-130500-
/O.CAN.KMOB.SC.Y.0051.000000T0000Z-171114T0000Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
1000 PM CST SUN NOV 12 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

SMALL CRAFT SHOULD EXERCISE CAUTION.

$$

GMZ650-655-670-675-131200-
/O.EXT.KMOB.SC.Y.0051.000000T0000Z-171113T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1000 PM CST SUN NOV 12 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST MONDAY...

* WINDS...18 TO 23 KNOTS.

* WAVES/SEAS...SEAS 4 NEAR SHORE AND UP TO 7 FEET WELL OFFSHORE.

. PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
405 
WHUS74 KMOB 130938
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
338 AM CST MON NOV 13 2017

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF WATERS
OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM THROUGH NOON CST
TODAY...

.A MODERATE TO STRONG NORTHEAST WIND FLOW WILL PERSIST OVER THE
MARINE AREA INTO EARLY TUESDAY AS STRONG HIGH PRESSURE CONTINUES 
ALONG THE EASTERN SEABOARD AND SOUTHEAST STATES.

GMZ650-655-670-675-131745-
/O.CON.KMOB.SC.Y.0051.000000T0000Z-171113T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
338 AM CST MON NOV 13 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WINDS...18 TO 23 KNOTS.

* WAVES/SEAS...SEAS 4 NEAR SHORE AND UP TO 7 FEET WELL OFFSHORE.

. PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Nov 10, 5:18 PM CST, 4 hours 23 minutes earlier.

Area forecast discussion, Nov 10, 5:18 PM CST, 4 hours 23 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
518 PM CST Fri Nov 10 2017

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
00Z issuance...VFR conditions continue for the next 24 hours.
Light northerly winds become easterly at 5 to 10 knots during
Saturday morning. /29

&&

.PREV DISCUSSION... /issued 313 PM CST Fri Nov 10 2017/

NEAR TERM /Now Through Saturday/...High pressure firmly in
control of sensible weather.  A strong surface high ridging
southward from the Great Lakes Region is transporting cool, dry air
along northerly winds across the region.  Aloft a flat ridge is
providing subsidence to keep skies clear.  Overnight lows will again
drop down a little cooler than normal for this time of year with
temperatures bottoming out in the mid 40s to low 50s most areas but
more interior locations along with dry, low spots could drop into
the upper 30s to low 40s. The surface high will shift eastward over
the New England area during the day Saturday with the main southward
extending ridge axis shifting to the eastern seaboards and surface
winds veering to a more easterly direction. High temperatures
tomorrow are expected to climb up into the upper 60s and low 70s
across the area under fair skies through the morning area with some
cloud invading the celestial dome from the south by afternoon in
advance of on inverted trough propagating westward over the northern
Gulf. /08

SHORT TERM /Saturday night Through Monday night/...The
combination of an inverted trough moving westward over the
northern Gulf combined with a weak shortwave moving through the
upper flow will bring a chance of showers to the area Saturday
night through Sunday night. The lack of significant forcing and
deep layer moisture will keep rainfall amounts light and no
thunderstorms are expected. Dry conditions return on Monday as high
pressure rebuilds over the area. Temps on Sunday will range from
the low to mid 60s inland to around 70 along the coast. Highs on
Monday will be in the upper 60s and low 70s. Overnight lows will
be mainly in the upper 40s and 50s. /13

LONG TERM /Tuesday Through Friday/...Northwest upper level flow
and surface high pressure remains in control through much of the
week with dry conditions and temps near seasonal averages. The
next chance of rain comes late in the period as a cold front
approaches the southeast. /13

MARINE...A moderate to occasionally strong northerly wind flow will
persist through tonight as high pressure ridges in from the Great
Lakes region. Winds will remain moderate to strong through Monday
but gradually shift to the northeast and east Saturday as high
pressure builds eastward along the eastern seaboard. These higher
winds and seas will bring hazardous conditions to small craft. /08

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Nov 10, 4:09 AM CST, 17 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
409 AM CST Fri Nov 10 2017

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-111015-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
409 AM CST Fri Nov 10 2017

This Hazardous Weather Outlook is for portions of south central
Alabama...southwest Alabama...northwest Florida and southeast
Mississippi.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of SkyWarn Severe Storm Spotter networks is not
expected through Thursday.

GMZ630>635-650-655-670-675-111015-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Destin to Pensacola FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Destin to Pensacola FL from 20 to 60 NM-
409 AM CST Fri Nov 10 2017

This Hazardous Weather Outlook is for portions of the coastal
waters of Alabama and northwest Florida.

.DAY ONE...Today and Tonight

A moderate northeast wind flow and unsettled seas will bring
hazardous conditions to small craft operating on the gulf waters,
southern Mobile Bay, and the Mississippi Sound through tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

A moderate to strong northeasterly to easterly wind flow Saturday
through Monday and high seas will bring hazardous conditions to
small craft.

Nearby

Small Craft Advisories in Alabama, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.